# SDR MWEA981137

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 591008561
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP AT STATION 160 BELOW R1 DOOR FORWARD SIDE CUT OUT IS CORRODED.  REPAIRED CUSP AT STATION 160 BELOW R1 DOOR IAW DAC DRAWING 5910085 AND 7060288
